Alert archive / Florida / Tornado Warnings in 2010
Tornado Warning 14, NWS Miami, FL
NWS Miami, FL issued this tornado warning at Mar 29, 2010, 1:18 PM EDT for Miami-Dade County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 29, 2010, 1:18 PM EDT (17:18 UTC)
- Expired
- Mar 29, 2010, 1:45 PM EDT
- In force
- 27 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 23 km from the middle of the area, began a volume at 17:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 5.3 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2101 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 537 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 346 m²/s²
- 0-3 km storm-relative helicity
- 472 m²/s²
- Significant tornado parameter
- 5.6
- Supercell composite
- 21.1
The text
As transmitted, in the capitals the NWS used until 2016.
820
WFUS52 KMFL 291718
TORMFL
FLC086-291745-
/O.NEW.KMFL.TO.W.0014.100329T1718Z-100329T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MIAMI FL
118 PM EDT MON MAR 29 2010
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* TORNADO WARNING FOR...
SOUTH CENTRAL MIAMI-DADE COUNTY IN SOUTHEAST FLORIDA...
THIS INCLUDES THE CITY OF HOMESTEAD...
* UNTIL 145 PM EDT
* AT 117 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES
SOUTHWEST OF HOMESTEAD MIAMI SPEEDWAY...MOVING NORTHEAST AT 35 MPH.
THIS STORM IS ALSO CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.
* THE TORNADO WILL BE NEAR...
HOMESTEAD MIAMI SPEEDWAY...
HOMESTEAD BAYFRONT PARK...
AND SURROUNDING COMMUNITIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE NEAR THE PATH OF A TORNADO...SEEK SHELTER IN A STURDY
BUILDING ON THE LOWEST FLOOR...AWAY FROM OUTSIDE WALLS AND WINDOWS.
GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND STAY AWAY FROM WINDOWS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.
&&
LAT...LON 2536 8023 2536 8025 2539 8026 2539 8029
2534 8034 2529 8056 2535 8059 2556 8031
2554 8030 2550 8033 2540 8032 2539 8029
2540 8025 2539 8023 2551 8020 2553 8018
2553 8017
TIME...MOT...LOC 1718Z 238DEG 30KT 2536 8050
$$
TINGLER2 follow-up statements
857
WWUS52 KMFL 291724
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
124 PM EDT MON MAR 29 2010
FLC086-291745-
/O.CON.KMFL.TO.W.0014.000000T0000Z-100329T1745Z/
MIAMI-DADE FL-
124 PM EDT MON MAR 29 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 PM EDT FOR
SOUTHEASTERN MIAMI-DADE COUNTY...
AT 121 PM EDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. DAMAGING WINDS IN
EXCESS OF 60 MPH ARE ALSO POSSIBLE. THIS STORM WAS LOCATED 10 MILES
WEST OF TURKEY PT OR JUST OVER HIGHWAY 1 SOUTH OF FLORIDA CITY...MOVING
NORTHEAST AT 35 MPH.
THE STORM WILL ALSO PASS OVER CARD SOUND ROAD SOUTH OF FLORIDA CITY.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
LAT...LON 2536 8023 2536 8025 2539 8026 2539 8029
2534 8034 2533 8048 2538 8051 2550 8033
2540 8032 2539 8029 2540 8025 2539 8023
2551 8020 2553 8018 2553 8017
TIME...MOT...LOC 1723Z 244DEG 30KT 2537 8045
$$
TINGLER434
WWUS52 KMFL 291735
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
135 PM EDT MON MAR 29 2010
FLC086-291745-
/O.CON.KMFL.TO.W.0014.000000T0000Z-100329T1745Z/
MIAMI-DADE FL-
135 PM EDT MON MAR 29 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 PM EDT FOR
SOUTHEASTERN MIAMI-DADE COUNTY...
AT 134 PM EDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. DAMAGING WINDS IN
EXCESS OF 60 MPH ARE ALSO POSSIBLE. THIS STORM WAS LOCATED NEAR
HOMESTEAD BAYFRONT PARK...MOVING NORTHEAST AT 40 MPH.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.
LAT...LON 2536 8023 2536 8025 2539 8026 2539 8029
2534 8034 2539 8041 2543 8041 2549 8033
2540 8032 2539 8029 2540 8025 2539 8023
2551 8020 2553 8018 2553 8017
TIME...MOT...LOC 1735Z 243DEG 33KT 2542 8034
$$
TINGLERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Mar 29, 11:01 AM EDT, 2 hours 17 minutes earlier.
Area forecast discussion, Mar 29, 11:01 AM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1101 AM EDT MON MAR 29 2010
.UPDATE...
RUNNING A LITTLE LATE SO WILL MAKE THIS BRIEF. COLD FRONT
APPROACHING LAKE OKEECHOBEE AND THE FORT MYERS AREA AT THIS
TIME, WITH ADDITIONAL SHOWERS AND ISOLATED THUNDERSTORMS
REDEVELOPING AHEAD OF THE FRONT OVER INTERIOR AND EASTERN SECTIONS
OF SOUTH FLORIDA. FLOW HAS BECOME UNIDIRECTIONAL AND CONVECTION
REDEVELOPING DOES NOT APPEAR TO BE AS DEEP OR STRONG AS WHAT WE
SAW EARLIER THIS MORNING DUE TO INCREASED ATMOSPHERIC STABILITY.
THEREFORE, TORNADO WATCH WILL EXPIRE AT 11 AM.
MAIN CHANGES TO FIRST PERIOD FORECAST WERE TO UPDATE TIMING OF
PRECIP, WITH MOST AREAS CLEARING OUT BY LATE AFTERNOON AS THE
FRONT SWEEPS THROUGH. /MOLLEDA
&&
.PREV DISCUSSION... /ISSUED 740 AM EDT MON MAR 29 2010/
AVIATION...
BAND OF BROKEN STRONG TO SEVERE TSTMS OVER THE SE FLORIDA METRO
AREA SHOULD MOVE OFFSHORE BY 15Z. IN THE MEANTIME, PERIODS OF MVFR
CONDITIONS EXPECTED, WITH BRIEF IFR AND STRONG WIND GUSTS IN
EXCESS OF 40 KTS ALSO EXPECTED DEPENDING ON WHERE THE CORE OF THE
STRONGEST STORMS MOVE RELATIVE TO AIRPORTS. AREA OF RAIN ALONG THE
COLD FRONT OVER THE EASTERN GULF OF MEXICO WILL MOVE ACROSS THE
AREA THROUGH MID AFTERNOON WITH PERIODS OF MVFR CONDITIONS
CONTINUING. COMPLICATING CONDITIONS THIS MORNING IS AREA OF DENSE
FOG AT KAPF LIKELY RELATED TO MIXTURE PRECIP AND SEA FOG. THESE
LOW VSBYS MAY LINGER THROUGH 14Z BEFORE SLOWLY LIFTING. /MOLLEDA
PREV DISCUSSION... /ISSUED 418 AM EDT MON MAR 29 2010/
DISCUSSION...RATHER BUSY NIGHT WITH SCATTERED SUPER CELLS MOVING
ACROSS SOUTH FLORIDA AND THE ADJACENT WATERS. STRONG SHORT WAVE
TROUGH DIGGING INTO THE SOUTHEAST STATES THIS MORNING WITH SEVERAL
SMALLER IMPULSES MOVING THROUGH THE BASE OF THE TROUGH. THIS
COMBINED WITH LOW LEVEL SOUTHEAST FLOW OF 15 TO 20 KNOTS PROVIDING
PLENTY OF FUEL. AS THE TROUGH CONTINUES DIGGING, IT WILL BEGIN TO
PUSH A STRONG COLD FRONT TOWARDS THE REGION AND THIS FRONT WILL
MOVE INTO THE WEST COAST NEAR NAPLES AROUND 12-13Z AND OFF THE
SOUTHEAST COAST AROUND 16-17Z. SO THE CONVECTION AFFECTING THE
AREA CURRENTLY WILL END BY EARLY THIS AFTERNOON. AS THE TROUGH
LIFTS TO THE NORTHEAST TONIGHT, MID/UPPER FLOW WILL BECOME
NORTHWEST AND SURFACE HIGH PRESSURE WILL BUILD INTO THE
CENTRAL/SOUTHERN PLAINS STATES EXTENDING INTO THE GOFMEX. THE
RIDGE WILL ONLY SHIFT SLOWLY EAST THROUGH WEDNESDAY WHEN IT WILL
BE CENTERED OVER THE FL PENINSULA. THIS WILL KEEP SOUTH FLORIDA
UNDER A COOL AND DRY PATTERN FOR THE NEXT FEW DAYS WITH
TEMPERATURES WELL BELOW NORMAL FOR LATE MARCH.
IN THE EXTENDED PERIOD WEDNESDAY THROUGH SUNDAY, A STRONG SHORT
WAVE WILL DIG INTO THE DESERT SOUTHWEST WHICH WILL IN TURN AMPLIFY
A MID LEVEL RIDGE OVER THE FL PENINSULA SHIFTING THE SURFACE RIDGE
FARTHER EAST INTO THE ATLANTIC. THIS WILL BRING RAPIDLY MODIFYING
TEMPERATURES TOWARDS THE END OF THE WEEK BUT REMAINING DRY WITH
FORECAST PWAT'S REMAINING BELOW ONE INCH.
MARINE...ROUGH MARINE CONDITIONS EXPECTED ESPECIALLY IN THE
ATLANTIC DUE TO THE FRONTAL PASSAGE ALONG WITH MODERATE NORTH TO
NORTHEAST SWELLS THROUGH MID WEEK. SUBSIDING SEAS EXPECTED BY THE
END OF THE WEEK.
FIRE WEATHER...MUCH COOLER AND DRIER CONDITIONS WILL FILTER
BEHIND THE FRONT DOWN THE PENINSULA THROUGH MID WEEK. RELATIVE
HUMIDITIES WILL LIKELY FALL TO AT OR SLIGHTLY BELOW 35 PERCENT
TUESDAY, WEDNESDAY AND POSSIBLY THURSDAY AFTERNOONS. HOWEVER, THE
DURATION WILL ONLY BE FOR TWO TO THREE HOURS SO REMAIN ABOVE
WARNING CRITERIA. WITH SUCH A CLOSE CALL EACH DAY, THESE
SITUATIONS WILL NEED TO BE CLOSELY MONITORED SO STAY TUNED TO THE
LATER UPDATES.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 72 51 75 50 / 80 10 - -
FORT LAUDERDALE 73 54 76 56 / 80 10 - -
MIAMI 74 56 75 56 / 80 10 - -
NAPLES 70 53 75 51 / 60 - - -
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...TORNADO WATCH UNTIL 11 AM EDT THIS MORNING FOR COASTAL BROWARD-
COASTAL COLLIER-COASTAL MIAMI DADE-COASTAL PALM BEACH-FAR
SOUTH MIAMI DADE-INLAND BROWARD-INLAND COLLIER-INLAND MIAMI
DADE-INLAND PALM BEACH-MAINLAND MONROE-METRO BROWARD-METRO
MIAMI DADE-METRO PALM BEACH.
AM...TORNADO WATCH UNTIL 11 AM EDT THIS MORNING FOR BISCAYNE BAY-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT
20 NM-COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
FL OUT 20 NM-WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE
BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
EXTENDING FROM 20 NM TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR BISCAYNE
BAY-COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
OUT 20 NM-COASTAL WATERS FROM JUPITER INLET TO DEERFIELD
BEACH, FL OUT 20 NM-WATERS FROM DEERFIELD BEACH TO OCEAN
REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF
THE BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
FL EXTENDING FROM 20 NM TO 60 NM.
GM...TORNADO WATCH UNTIL 11 AM EDT THIS MORNING FOR COASTAL WATERS
FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-COASTAL
WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM.
&&
LONG TERM...59/RM
SHORT TERM/AVIATION...04/ATHazardous weather outlook, Mar 29, 11:23 AM EDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1123 AM EDT MON MAR 29 2010 FLZ063-066>075-168-172>174-300800- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1123 AM EDT MON MAR 29 2010 ...HIGH RISK OF RIP CURRENTS ATLANTIC COAST BEACHES... ...DETERIORATING MARINE CONDITIONS ATLANTIC WATERS... ...A FEW THUNDERSTORMS AROUND THROUGH THE AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT RIP CURRENTS: SWELLS OF 2 TO 5 FEET WILL CREATE A HIGH RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST, AND WEST WINDS OF AROUND 15 MPH WILL CREATE A SLIGHT RISK OF RIP CURRENTS ALONG THE GULF COAST TODAY. THUNDERSTORMS: SCATTERED THUNDERSTORMS, SOME STRONG, ARE EXPECTED ACROSS SOUTH FLORIDA THROUGH THE AFTERNOON. TORNADOES: ISOLATED TORNADOES AND WATERSPOUTS WILL REMAIN POSSIBLE THROUGH THE AFTERNOON ACROSS THE ATLANTIC WATERS AND ACROSS MIAMI- DADE AND BROWARD COUNTIES. WIND: STRONG WIND GUSTS UP TO 60 MPH ARE POSSIBLE WITH THE STRONGEST THUNDERSTORMS INTO THE AFTERNOON. HAIL: SMALL HAIL TO DIME SIZE WILL BE POSSIBLE WITH THE STRONGEST THUNDERSTORMS THIS AFTERNOON. FLOODING: THERE IS A SLIGHT RISK FOR MAINLY URBAN AND ROADWAY FLOODING INTO THE AFTERNOON AS THUNDERSTORMS MOVE THROUGH THE AREA. THIS THREAT MAY BE HIGHEST ACROSS THE SOUTHEAST COAST METRO. WAVES: A MODERATE NORTHEASTERLY SWELL WILL ALLOW SEAS TO BUILD 7 TO 9 FEET ACROSS NORTHERN PARTS OF THE ATLANTIC COASTAL WATERS THIS MORNING, WITH SEAS SUBSIDING TO 5 TO 7 FEET THIS AFTERNOON. SEAS IN THE GULF WATERS WELL OFFSHORE COLLIER COUNTY WILL BUILD TO 7 TO 9 FEET TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MARINE CONDITIONS WILL REMAIN HAZARDOUS ACROSS ALL WATERS THROUGH MID WEEK, AND ESPECIALLY SO IN THE ATLANTIC WHERE COMBINED SEAS WILL BE ENHANCED BY A NORTHERLY SWELL. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Local storm report, Mar 29, 9:09 AM EDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
909 AM EDT MON MAR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 AM TSTM WND GST 5 NNE FORT LAUDERDALE 26.19N 80.12W
03/29/2010 E0 MPH BROWARD FL TRAINED SPOTTER
WIND GUST OF 61 MPH REPORTED BY TRAINED SPOTTER
&&
TMOSLEYLocal storm report, Mar 29, 9:09 AM EDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
909 AM EDT MON MAR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 AM TSTM WND GST 5 NNE FORT LAUDERDALE 26.19N 80.12W
03/29/2010 E61 MPH BROWARD FL TRAINED SPOTTER
WIND GUST OF 61 MPH REPORTED BY TRAINED SPOTTER
&&
TMOSLEYSpecial weather statement, Mar 29, 9:20 AM EDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
920 AM EDT MON MAR 29 2010
FLZ072-168-172-291330-
COASTAL PALM BEACH COUNTY FL-METRO BROWARD COUNTY FL-
COASTAL BROWARD COUNTY FL-
920 AM EDT MON MAR 29 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR OAKLAND PARK...
AT 917 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A STRONG THUNDERSTORM NEAR OAKLAND PARK...MOVING NORTHEAST AT 35 MPH.
THIS STORM WILL AFFECT...
OAKLAND PARK...
POMPANO BEACH...
AND SURROUNDING COMMUNITIES.
ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT MONDAY MORNING
FOR SOUTHERN FLORIDA.
LAT...LON 2628 8007 2627 8008 2625 8008 2622 8009
2616 8010 2615 8019 2619 8022 2633 8007
2632 8007 2629 8007
TIME...MOT...LOC 1320Z 233DEG 30KT 2620 8015
TINGLERLocal storm report, Mar 29, 10:01 AM EDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
1001 AM EDT MON MAR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 AM TORNADO OAKLAND PARK 26.17N 80.14W
03/29/2010 BROWARD FL BROADCAST MEDIA
CHANNEL 4 WEATHER REPORTS DEBRIS IN ROADWAY NEAR 38TH ST
AND NW 4 AVENUE
0835 AM TORNADO OAKLAND PARK 26.17N 80.14W
03/29/2010 BROWARD FL BROADCAST MEDIA
CHANNEL 4 WEATHER REPORTS TRAILERS TURNED OVER, ROOFS
COLLAPSED AND GARAGE DOOR DAMAGE NEAR 40TH ST AND NE 5
TERRACE.
0835 AM TORNADO OAKLAND PARK 26.17N 80.14W
03/29/2010 BROWARD FL BROADCAST MEDIA
CHANNEL 4 WEATHER REPORTS POWER LINES DOWN ON PROSPECT
ROAD NEAR ANDREWS
0835 AM TORNADO OAKLAND PARK 26.17N 80.14W
03/29/2010 BROWARD FL BROADCAST MEDIA
CHANNEL 4 WEATHER REPORTS ROOF DAMAGE NEAR 40TH ST AND NE
5 AVENUE
0836 AM TORNADO OAKLAND PARK 26.17N 80.14W
03/29/2010 BROWARD FL BROADCAST MEDIA
CHANNEL 4 WEATHER REPORTS POWER LINES DOWN AND ROOF
DAMAGE AT LAWN MOWER REPAIR SHOP NEAR 40TH ST AND NE 6
AVENUE
0836 AM TSTM WND GST 5 NNE FORT LAUDERDALE 26.19N 80.12W
03/29/2010 M61.00 MPH BROWARD FL TRAINED SPOTTER
WIND GUST OF 61 MPH REPORTED BY TRAINED SPOTTER
0836 AM TORNADO OAKLAND PARK 26.17N 80.14W
03/29/2010 BROWARD FL BROADCAST MEDIA
CHANNEL 4 WEATHER REPORTS DEBRIS AND FURNITURE IN THE
ROADWAY AT OAKLAND PARK BLVD AND NE 4 AVENUE
0837 AM TORNADO OAKLAND PARK 26.17N 80.14W
03/29/2010 BROWARD FL BROADCAST MEDIA
CHANNEL 4 WEATHER REPORTS POWER LINES DOWN AT DIXIE
HIGHWAY AND NE 43 COURT
0837 AM TORNADO OAKLAND PARK 26.17N 80.14W
03/29/2010 BROWARD FL BROADCAST MEDIA
CHANNEL 4 WEATHER REPORTS POWER LINES DOWN ON ROOF OF
BUILDING CAUSING FIRE ON NE 43RD COURT
&&
PFOSTSpecial weather statement, Mar 29, 12:26 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1226 PM EDT MON MAR 29 2010
FLZ075-174-291715-
MAINLAND MONROE FL-FAR SOUTH MIAMI-DADE COUNTY FL-
1226 PM EDT MON MAR 29 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR THE EVERGLADES...
AT 1220 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A STRONG THUNDERSTORM 4 MILES SOUTHEAST OF FLAMINGO...MOVING
NORTHEAST AT 35 MPH.
THIS STORM WILL AFFECT...
RURAL SOUTHWESTERN MIAMI-DADE COUNTY
RURAL SOUTHERN MAINLAND MONROE COUNTY
INCLUDING THE EVERGLADES.
ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.
LAT...LON 2513 8103 2539 8077 2530 8046 2524 8057
2518 8063 2516 8066 2517 8068 2514 8070
2514 8074 2516 8076 2514 8078 2516 8078
2515 8080 2517 8081 2518 8087 2514 8090
2512 8100
TIME...MOT...LOC 1625Z 227DEG 30KT 2513 8088
TINGLERSpecial weather statement, Mar 29, 1:13 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
113 PM EDT MON MAR 29 2010
FLZ073-074-173-174-291800-
FAR SOUTH MIAMI-DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-
INLAND MIAMI-DADE FL-COASTAL MIAMI-DADE COUNTY FL-
113 PM EDT MON MAR 29 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR MIAMI-DADE COUNTY...
AT 108 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
STRONG STORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF NORTH BAY
VILLAGE TO 11 MILES SOUTH OF ROYAL PALM RANGER STATION...MOVING EAST
AT 25 MPH.
THESE STORMS WILL AFFECT...
PRINCETON...
BLACK PT...
HOMESTEAD BAYFRONT PARK...
TURKEY PT...
KEY BISCAYNE...
KENDALL...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. WIND GUSTS
OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL
THE STORM PASSES.
ALSO...THESE STORMS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.
LAT...LON 2567 8015 2567 8016 2569 8019 2573 8016
2573 8023 2560 8031 2540 8032 2540 8023
2553 8018 2553 8017 2536 8023 2539 8029
2520 8049 2517 8064 2519 8083 2574 8052
2583 8017 2576 8017 2585 8012
TIME...MOT...LOC 1712Z 256DEG 20KT 2588 8003 2524 8064
TINGLERThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 8:08 PM EDT | Special Marine Warning | MFL | 52 min | |
| Mar 28, 8:22 PM EDT | Special Marine Warning | MFL | 83 min | |
| Mar 28, 8:44 PM EDT | Special Weather Statement | MFL | Glades | 46 min |
| Mar 28, 8:52 PM EDT | Areal Flood Advisory | MFL | Glades | 113 min |
| Mar 28, 8:58 PM EDT | Special Marine Warning | MFL | 62 min | |
| Mar 28, 9:02 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 43 min |
| Mar 28, 9:22 PM EDT | Tornado Warning | MFL | Glades | 23 min |
| Mar 28, 9:42 PM EDT | Special Marine Warning | MFL | 93 min | |
| Mar 28, 9:44 PM EDT | Special Weather Statement | MFL | Glades | 61 min |
| Mar 28, 10:01 PM EDT | Special Marine Warning | MFL | 59 min | |
| Mar 28, 10:04 PM EDT | Special Weather Statement | MFL | Collier | 56 min |
| Mar 28, 10:08 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 67 min |
| Mar 28, 10:19 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 56 min |
| Mar 28, 10:27 PM EDT | Special Marine Warning | MFL | 93 min | |
| Mar 28, 10:36 PM EDT | Areal Flood Advisory | MFL | Glades | 2 hr |
| Mar 28, 11:01 PM EDT | Special Marine Warning | MFL | 59 min | |
| Mar 28, 11:18 PM EDT | Special Weather Statement | MFL | Hendry | 57 min |
| Mar 29, 12:04 AM EDT | Special Weather Statement | MFL | Hendry | 26 min |
| Mar 29, 12:05 AM EDT | Special Marine Warning | MFL | 55 min | |
| Mar 29, 12:09 AM EDT | Special Marine Warning | MFL | 66 min | |
| Mar 29, 12:17 AM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry, Palm Beach | 43 min |
| Mar 29, 12:34 AM EDT | Special Weather Statement | MFL | Collier | 56 min |
| Mar 29, 1:01 AM EDT | Special Marine Warning | MFL | 59 min | |
| Mar 29, 1:15 AM EDT | Special Weather Statement | MFL | Hendry | 30 min |
| Mar 29, 1:58 AM EDT | Special Weather Statement | MFL | Martin | 32 min |
| Mar 29, 2:01 AM EDT | Special Weather Statement | MFL | Collier | 59 min |
| Mar 29, 2:06 AM EDT | Special Marine Warning | MFL | 54 min | |
| Mar 29, 2:32 AM EDT | Special Weather Statement | MFL | Martin | 28 min |
| Mar 29, 3:02 AM EDT | Special Weather Statement | MFL | Collier | 58 min |
| Mar 29, 3:06 AM EDT | Special Marine Warning | MFL | 54 min | |
| Mar 29, 3:19 AM EDT | Special Marine Warning | MFL | 41 min | |
| Mar 29, 3:38 AM EDT | Areal Flood Advisory | MFL | Collier | 3 hr |
| Mar 29, 4:05 AM EDT | Special Marine Warning | MFL | 55 min | |
| Mar 29, 4:49 AM EDT | Severe Thunderstorm Warning | MFL | Collier | 41 min |
| Mar 29, 4:53 AM EDT | Tornado Warning | MFL | Collier | 21 min |
| Mar 29, 5:22 AM EDT | Coastal Flood Statement | MFL | Broward, Miami-Dade, Palm Beach | 15 hr |
| Mar 29, 5:28 AM EDT | Special Weather Statement | MFL | Broward | 32 min |
| Mar 29, 5:37 AM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier, Miami-Dade | 38 min |
| Mar 29, 5:38 AM EDT | Tornado Warning | MFL | Broward, Collier, Palm Beach | 28 min |
| Mar 29, 6:09 AM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier, Miami-Dade, Palm Beach | 51 min |
| Mar 29, 6:53 AM EDT | Special Weather Statement | MFL | Broward | 37 min |
| Mar 29, 7:00 AM EDT | Special Weather Statement | MFL | Palm Beach | 30 min |
| Mar 29, 7:04 AM EDT | Severe Thunderstorm Warning | MFL | Broward | 26 min |
| Mar 29, 7:22 AM EDT | Special Marine Warning | MFL | 83 min | |
| Mar 29, 7:24 AM EDT | Special Weather Statement | MFL | Broward | 51 min |
| Mar 29, 7:31 AM EDT | Special Marine Warning | MFL | 89 min | |
| Mar 29, 7:36 AM EDT | Special Weather Statement | MFL | Miami-Dade | 24 min |
| Mar 29, 7:52 AM EDT | Severe Thunderstorm Warning | MFL | Broward | 23 min |
| Mar 29, 7:54 AM EDT | Tornado Warning | MFL | Broward | 51 min |
| Mar 29, 8:04 AM EDT | Special Weather Statement | MFL | Broward | 26 min |
| Mar 29, 8:05 AM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 115 min |
| Mar 29, 8:15 AM EDT | Special Weather Statement | MFL | Miami-Dade | 60 min |
| Mar 29, 8:19 AM EDT | Tornado Warning | MFL | Broward | 26 min |
| Mar 29, 8:31 AM EDT | Special Weather Statement | MFL | Broward | 14 min |
| Mar 29, 8:45 AM EDT | Special Marine Warning | MFL | 90 min | |
| Mar 29, 8:53 AM EDT | Special Marine Warning | MFL | 82 min | |
| Mar 29, 8:53 AM EDT | Tornado Warning | MFL | Miami-Dade | 22 min |
| Mar 29, 8:57 AM EDT | Special Weather Statement | MFL | Broward | 18 min |
| Mar 29, 9:00 AM EDT | Tornado Warning | MFL | Broward | 15 min |
| Mar 29, 9:16 AM EDT | Tornado Warning | MFL | Miami-Dade | 29 min |
| Mar 29, 9:20 AM EDT | Special Weather Statement | MFL | Broward | 10 min |
| Mar 29, 9:50 AM EDT | Special Marine Warning | MFL | 55 min | |
| Mar 29, 10:21 AM EDT | Special Marine Warning | MFL | 39 min | |
| Mar 29, 12:20 PM EDT | Special Marine Warning | MFL | 55 min | |
| Mar 29, 12:26 PM EDT | Special Weather Statement | MFL | Monroe | 49 min |
| Mar 29, 1:06 PM EDT | Special Marine Warning | MFL | 54 min | |
| Mar 29, 1:13 PM EDT | Special Weather Statement | MFL | Miami-Dade | 47 min |
| Mar 29, 1:59 PM EDT | Special Marine Warning | MFL | 91 min | |
| Mar 29, 2:43 PM EDT | Fire Weather Watch | MFL | Broward, Collier, Miami-Dade, Monroe, Palm Beach | 14 hr |
| Mar 29, 3:40 PM EDT | Special Marine Warning | MFL | 65 min |
Nearby
Tornado Warnings in Florida, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.